# SDR DALA2019110806484

- Difficulty date: August 3, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT 3.5 INCHES BELOW FRAME 2 AND 3.75 INCHES OUTB OF Y330. REMOVED FASTENER, PERFORMED A DETAILED VISUAL INSPECTION WITH A 10X PER A319 NTM 51-90-00. NO ADDITIONAL DAMAGE. INSTALLED TEMPORARY BLIND FASTENER, RESTORED FINISH. THIS IS A CAT. "C" REPAIR, FASTENER IS IN ZONE 1. THIS REPAIR IS LIFE LIMITED TO 5,000FC OR 10,000FH WHICHEVER OCCURS FIRST, PER A319 SRM 53-11-11-300-033 SHEET#10. PERFORMED PERMANENT REPAIR LOC EXTERNAL SKIN AT 3.5 INCHES BELOW FRAME 2 AND 3.75 INCHES ASPER A319 SRM 53-11-11-300-035 FIG 006 AND PERFORMED TOROTEST INSPECTION IN OPEN FASTENER HOLE ASPER NDT MANUAL 51-10-01.
